Paracetamol:200mg, Aspirin:300mg, Caffeine:30mg

Paracetamol (acetaminophen) with caffeine is a combination medicine indicated for the temporary relief of pain and discomfort associated with a number of conditions such as headache or muscle pain.

Filter

Showing all 10 results

Medicalstore.com.pk © All rights reserved

Made with ❤ by Dairah

Shopping Cart